Advil Ibuprofen 100mg/5ml 60ml
HomeStore

Advil Ibuprofen 100mg/5ml 60ml

Advil Ibuprofen 100mg/5ml 60ml

  • An analgesic or antipyretic agent specially formulated for kids.
  • It reduces fever and pains due to headaches and toothaches and those associated with colds, flu, and sore throat.
  • Administer with food.
  • Each 5ml contains 100mg of Ibuprofen.
$1.63
Advil Ibuprofen 100mg/5ml 60ml
$1.63

Advil Ibuprofen 100mg/5ml 60ml

  • An analgesic or antipyretic agent specially formulated for kids.
  • It reduces fever and pains due to headaches and toothaches and those associated with colds, flu, and sore throat.
  • Administer with food.
  • Each 5ml contains 100mg of Ibuprofen.

Product Information

Shipping & Returns

Description

  • An analgesic or antipyretic agent specially formulated for kids.
  • It reduces fever and pains due to headaches and toothaches and those associated with colds, flu, and sore throat.
  • Administer with food.
  • Each 5ml contains 100mg of Ibuprofen.